MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. TRILOGY BONE SCR 6.5X30; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. TRILOGY BONE SCR 6.5X30; PROSTHESIS, HIP
Catalog Number 00625006530
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Fatigue (1849); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Pain (1994); Burning Sensation (2146); Malaise (2359); Swelling/ Edema (4577); Atrophy (4913)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient started experiencing allergy symptoms around the implant sight.Patient alleges breaking out in hives.After consulting with a dermatologist, it was discovered a screw was protruding into the muscle.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} d10: cat# 00786401400 lot# 63559502 femoral stem press-fit collarless 12/14 neck taper standard body standard neck offset size 14 149 mm stem length cementless cat# 00875101136 lot# 64389282 36mm i.D.Size jj neutral liner use with 54mm o.D.Size jj shell cat# 00875705401 lot# 64310968 54mm o.D.Size jj porous uncemented with cluster holes shell use with jj liners cat# 00801803602 lot# 64291597 femoral head 0x36mm dia.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: a4; b5; b7; g3; h2; h6.
 
Event or Problem Description
It was reported the patient underwent an initial right total hip arthroplasty.The patient reports ongoing intermittent pain since surgery.Subsequently, the patient also developed a dermatological hive-like breakout approximately 5 years post-implantation which has persisted periodically since.Of note, it was demonstrated on mri that the acetabular screw does protrude into the muscle although no revision of the product placement or intervention is planned at this time.Current evaluation by allergy and rheumatology is ongoing and the outcome is pending.Further details have not been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d5; g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Patient's medical history was provided and reviewed by a health care professional.Review of the available records identified the following: patient had an initial right tha.Patient reported ongoing intermittent pain since surgery, the skin broke out in a large area on right thigh up to top of right buttock.Also experiencing painful burning and itching.Patient reported having flu-like symptoms a few days prior to breakout.An mri report was also provided and shows acetabular cup screw projects beyond the medial wall of the acetabulum and into the right iliopsoas muscle.Mild edema deep to the right psoas muscle.A definitive root cause cannot be determined.Based on the medical timeline, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TRILOGY BONE SCR 6.5X30
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22003434
Report Number0002648920-2025-00132
Device Sequence Number7313750
Product Code LPH
UDI-Device Identifier00889024119826
UDI-Public(01)00889024119826(17)280930(10)64172342
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00625006530
Device Lot Number64172342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/15/2025
05/16/2025
08/05/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/16/2025
05/29/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight119 KG